# SDR SWAA2024100343537

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 29,662 hours, 14,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE SOUNDS WEAK PER INSPECTION<[01] REPLACED BATTERIES ON MEGAPHONE PER AMM 25-64-00. OPS CHECK GOOD REPLACED PLACARD NEXT INSPECTION DUE DATE SEP 25
